# SDR FDEA201002110392

- Difficulty date: February 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT L/E UPPER FACE CTR SECTION HAS CRACK REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=1.5" W=1.2" D=.023 ORIG. MAT .063   OUT OF LIMITS IAW SRM 57-43-01 FIG 101, DET VII. REPAIRED IAW SRM 57-43-01 FIG 201 R NR 1 & EA F-5740-131175. WINGS- L/E DEVICES, SLAT NR 8 MINOR DEVIATION TO SRM REPAIR, "SLAT ASSY, PART NR 114N004-176, SN A2-0618", MAJOR REPAIR.
